Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Atlanta, GA

April 10, 2015Peach County, Talbot County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2015, 2:06 PM EDT for Peach County, Talbot County, Taylor County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2015, 2:06 PM EDT (18:06 UTC)
Expired
Apr 10, 2015, 2:45 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Peach County, GA, Talbot County, GA, Taylor County, GA

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 2:15 PM EDTHAIL 1Geneva, GAEMPLOYEE OF OHANLONS RESTAURANT ON U.S. 80... JUST NORTH OF DOWNTOWN GENEVA... RECEIVED DIME TO QUARTER SIZE HAIL FOR 10-20 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS52 KFFC 101806
SVRFFC
GAC225-263-269-101845-
/O.NEW.KFFC.SV.W.0022.150410T1806Z-150410T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PEACH COUNTY IN CENTRAL GEORGIA...
  CENTRAL TALBOT COUNTY IN WEST CENTRAL GEORGIA...
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 245 PM EDT

* AT 205 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GENEVA...OR
  NEAR TALBOTTON...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUTLER...TALBOTTON...REYNOLDS...JUNCTION CITY...GENEVA...
  PRATTSBURG...POTTERVILLE...BALDWINVILLE...CARSONVILLE...PO BIDDY
  CROSSROADS...WESLEY CHURCH...FICKLING MILL...BIG LAZER CREEK WMA
  AND HOWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3254 8445 3256 8445 3256 8449 3254 8451
      3255 8457 3263 8458 3279 8439 3278 8435
      3276 8434 3276 8430 3274 8424 3268 8419
      3268 8410 3263 8406 3258 8407 3252 8398
      3251 8403 3252 8407 3250 8412
TIME...MOT...LOC 1805Z 265DEG 25KT 3260 8451 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
928 
WWUS52 KFFC 101827
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT FRI APR 10 2015

GAC225-101836-
/O.CAN.KFFC.SV.W.0022.000000T0000Z-150410T1845Z/
PEACH GA-
227 PM EDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PEACH COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS SLOWED DOWN 
AND IS TRACKING NORTH OF THE COUNTY... THEREFORE THE WARNING HAS 
BEEN CANCELLED FOR PEACH COUNTY.

LAT...LON 3254 8445 3256 8445 3256 8449 3257 8449
      3260 8450 3265 8450 3272 8441 3276 8435
      3276 8430 3274 8424 3268 8419 3268 8410
      3263 8406 3258 8407 3254 8405 3252 8407
      3250 8412
TIME...MOT...LOC 1826Z 267DEG 26KT 3261 8435 

$$

GAC263-269-101845-
/O.CON.KFFC.SV.W.0022.000000T0000Z-150410T1845Z/
TALBOT GA-TAYLOR GA-
227 PM EDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN TALBOT AND TAYLOR COUNTIES...

AT 226 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION
CITY...OR 7 MILES NORTHWEST OF BUTLER...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUTLER...REYNOLDS...JUNCTION CITY...PRATTSBURG...POTTERVILLE...
CARSONVILLE...BALDWINVILLE...WESLEY CHURCH...FICKLING MILL AND
HOWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3254 8445 3256 8445 3256 8449 3257 8449
      3260 8450 3265 8450 3272 8441 3276 8435
      3276 8430 3274 8424 3268 8419 3268 8410
      3263 8406 3258 8407 3254 8405 3252 8407
      3250 8412
TIME...MOT...LOC 1826Z 267DEG 26KT 3261 8435 

HAIL...1.00IN
WIND...60MPH
 
$$
058 
WWUS52 KFFC 101842
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT FRI APR 10 2015

GAC263-269-101851-
/O.EXP.KFFC.SV.W.0022.000000T0000Z-150410T1845Z/
TALBOT GA-TAYLOR GA-
242 PM EDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TALBOT AND TAYLOR
COUNTIES WILL EXPIRE AT 245 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS TO 40 MPH AND PEA SIZED HAIL ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM ACROSS PARTS OF NORTH AND CENTRAL TAYLOR COUNTY.

LAT...LON 3254 8445 3256 8445 3256 8449 3257 8449
      3260 8450 3265 8450 3272 8441 3276 8435
      3276 8430 3274 8424 3268 8419 3268 8410
      3263 8406 3258 8407 3254 8405 3252 8407
      3250 8412
TIME...MOT...LOC 1840Z 265DEG 25KT 3261 8435 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:35 AM EDT, 6 hours 31 minutes earlier.

Area forecast discussion, Apr 10, 7:35 AM EDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 AM EDT FRI APR 10 2015

.PREV DISCUSSION... /ISSUED 417 AM EDT FRI APR 10 2015/

SHORT TERM /TODAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT
APPROACHING NORTHWEST GA WILL SPREAD ACROSS THE FORECAST AREA TODAY.
 HIRES MODELS IN PRETTY GOOD AGREEMENT AS FAR AS TIMING THE
FRONT/THUNDERSTORMS ACROSS THE FORECAST AREA.  SHOWERS AND
THUNDERSTORMS WILL MOVE INTO THE NORTHWEST CORNER BETWEEN 6-8AM...
AND PUSH TO THE SOUTHEAST WITH THE FRONT STALLING OVER PORTIONS OF
SOUTH GEORGIA.  FRONT WILL BE CLOSE ENOUGH TO KEEP SMALL CHANCE POPS
IN OVER FAR SOUTHERN PORTIONS OF FORECAST AREA THROUGH SATURDAY.

SHEAR CONTINUES TO BE LACKING AS THE FRONT/STORMS MOVE INTO
NORTHWEST GA THIS MORNING.  SPC HAS A MARGINAL TO SLIGHT RISK OUT
FOR MUCH OF THE FORECAST AREA...AND MLCAPE BY THIS AFTERNOON IS IN
THE 1500-2000 J/KG RANGE ALONG AND SOUTH OF A FRANKLIN TO LOGANVILLE
TO DANIELSVILLE LINE...WHERE THE BEST THREAT OF MAINLY ISOLATED
SEVERE IS POSSIBLE.  DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREAT WITH ANY SEVERE STORMS.

TEMPERATURES THIS MORNING WILL START OFF ON THE WARM SIDE...ATL/AHN
AND MCN CONTINUE TO LOOK LIKE THEY MAY BREAK RECORD WARM MINIMUM
TEMPERATURES /SEE THE CLIMATE SECTION BELOW FOR REFERENCE/.  COLDER
AIR FILTERS IN BEHIND THE FRONT WITH AFTERNOON HIGHS IN THE MID 70S
NORTH TO MID 80S ACROSS CENTRAL GA. TEMPERATURES ON SATURDAY WILL
BE CLOSER TO SEASONAL NORMALS AND GUIDANCE TEMPERATURES ARE
GENERALLY IN LINE.

ATWELL

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS IN GOOD AGREEMENT THROUGH TUESDAY WITH THE FIRST OF SEVERAL
SHORT WAVES THAT WILL MOVE ACROSS THE CWA DURING THE LONG TERM.
HAVE GONE WITH LIKELY POPS MONDAY THROUGH TUESDAY AS BOTH THE
GFS/ECMWF HAVE BEEN CONSISTENT WITH BRINGING MOISTURE ACROSS THE
CWA. AFTER TUESDAY MODELS BECOME LESS AGREEABLE WITH TIMING OF THE
SHORT WAVES. HAVE THEREFORE BROADBRUSHED POPS AFTER TUESDAY.

17

CLIMATE...

RECORDS FOR 04-10
              MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      89 2001     47 2003     65 1999     30 1960
                                                    1916
   KATL      89 1995     43 1918     66 1999     32 1938
                                                    1892
   KCSG      88 2001     48 2003     71 1999     35 1974
                1995        1989
                1965
   KMCN      90 2001     48 1928     68 1999     31 1916
                1908                    1922

&&

.AVIATION...
12Z UPDATE...
VFR CONDITIONS WILL DETERIORATE TO MVFR AS FRONT AND CONVECTION MOVE
THROUGH. SHRA WILL BE OVER ATL BY 16Z...AHN BY 17Z AND CSG/MCN BY
18Z. BEST TIMING FOR TSRA 18-21Z NORTH...19-23Z SOUTH. WINDS WILL
BE OUT OF THE SOUTHWEST AND WEST...GENERALLY 10KTS...VARIABLE
GUSTY WINDS UP TO 20KTS POSSIBLE AS THE FRONT MOVES THROUGH.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  56  77  52 /  70  30  10   5
ATLANTA         77  54  76  58 /  80  20  10  10
BLAIRSVILLE     71  46  72  48 /  90  20  10   5
CARTERSVILLE    76  50  75  51 /  90  20  10   5
COLUMBUS        82  62  79  60 /  70  60  10   5
GAINESVILLE     77  53  75  54 /  90  20  10   5
MACON           84  61  79  56 /  60  60  10   5
ROME            76  49  75  48 / 100  20  10   5
PEACHTREE CITY  78  54  77  52 /  70  30  10   5
VIDALIA         87  66  79  61 /  50  60  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....17
AVIATION...ATWELL
Hazardous weather outlook, Apr 10, 12:23 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EDT FRI APR 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1223 PM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS CENTRAL AND PARTS OF
NORTH GEORGIA THIS AFTERNOON AND EVENING.

SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS NORTH AND PARTS
OF CENTRAL GEORGIA AHEAD OF A COLD FRONT AND WILL SPREAD ACROSS THE
REMAINDER OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF
THESE STORMS COULD BE SEVERE THIS AFTERNOON AND INTO THIS EVENING
WITH LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY AREA FOR
SEVERE STORMS WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM
LAGRANGE TO ATHENS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY
AND SUNDAY. THIS CHANCE WILL SPREAD ACROSS NORTH AND CENTRAL
GEORGIA SUNDAY NIGHT AND CONTINUE EACH DAY THROUGH THURSDAY AS SEVERAL
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 10, 8:08 AM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 AM EDT FRI APR 10 2015

GAZ002-011-012-019-101300-
GORDON GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
808 AM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GORDON...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 900 AM EDT...

AT 808 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRION
TO NEAR SUMMERVILLE TO 7 MILES NORTHEAST OF GAYLESVILLE TO CENTRE...
AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS GORDON...CHATTOOGA...WALKER AND FLOYD COUNTIES THROUGH 900 AM
EDT. IN ADDITION...PEA SIZED HAIL IS POSSIBLE.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CALHOUN...SUMMERVILLE...TRION...CAVE SPRING...RESACA...
PLAINVILLE...SHANNON...LA FAYETTE...LYERLY...EVERETT SPRINGS...
NAOMI...SUTTLES MILL...ARMUCHEE...HOLLAND...BERRYTON...
NICKELSVILLE...JAMES H. FLOYD STATE PARK...CHATTOOGAVILLE AND PINSON.

LAT...LON 3467 8538 3472 8505 3461 8505 3462 8493
      3463 8491 3462 8491 3461 8481 3440 8490
      3440 8497 3438 8498 3439 8501 3426 8502
      3411 8522 3410 8526 3408 8526 3408 8542
      3442 8549
TIME...MOT...LOC 1208Z 265DEG 37KT 3462 8531 3442 8540 3431 8544 3414
8566
Special weather statement, Apr 10, 12:10 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 PM EDT FRI APR 10 2015

GAZ066-101645-
TROUP GA-
1210 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 1245 PM EDT...

AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST POINT...OR NEAR LANETT...MOVING EAST AT
40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM... AND SMALL HAIL IS
POSSIBLE AS THIS STORM MOVES ACROSS MAINLY SOUTH AND CENTRAL TROUP
COUNTY THROUGH 1245 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LAGRANGE...WEST POINT...MOUNTVILLE...BAUGHS CROSSROADS...LOUISE...
CANNONVILLE...BIG SPRINGS...SMITHS CROSSROAD...LONG CANE AND JONES
CROSSROADS.

LAT...LON 3316 8486 3287 8486 3287 8518 3296 8520
TIME...MOT...LOC 1609Z 248DEG 36KT 3291 8511
Special weather statement, Apr 10, 12:38 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EDT FRI APR 10 2015

GAZ078-101715-
HARRIS GA-
1238 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HARRIS COUNTY UNTIL 115 PM EDT...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF HAMILTON...AND MOVING
EAST AT 25 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE WITH
THIS STORM AS THIS STORM MOVES ACROSS MAINLY NORTH AND CENTRAL
HARRIS COUNTY THROUGH 115 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...PINE MOUNTAIN-CALLAWAY
GARDENS...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...JONES
CROSSROADS AND WHITESVILLE-PINE LAKE.

LAT...LON 3287 8506 3287 8475 3286 8475 3284 8470
      3283 8469 3274 8469 3273 8468 3270 8470
      3269 8470 3269 8469 3263 8469 3274 8509
TIME...MOT...LOC 1637Z 280DEG 21KT 3282 8499
Special weather statement, Apr 10, 1:12 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EDT FRI APR 10 2015

GAZ079-101815-
TALBOT GA-
112 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT COUNTY UNTIL 215 PM EDT...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS... EXTENDING FROM NEAR WARM SPRINGS TO
NEAR HAMILTON TO ABOUT 7 MILES WEST OF WAVERLY HALL...AND MOVING
EAST AT 20 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE AS
THESE STORMS MOVE ACROSS TALBOT COUNTY THROUGH 215 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TALBOTTON...MANCHESTER...WOODLAND...JUNCTION CITY...GENEVA...
PRATTSBURG...BALDWINVILLE...PLEASANT HILL...BAUGHVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...BIG LAZER CREEK WMA AND FLINT HILL.

LAT...LON 3273 8468 3284 8470 3285 8457 3288 8450
      3288 8448 3286 8449 3285 8447 3283 8445
      3284 8442 3279 8439 3277 8436 3277 8434
      3268 8436 3264 8438 3261 8441 3256 8441
      3255 8449 3256 8469 3270 8470
TIME...MOT...LOC 1711Z 286DEG 19KT 3286 8475 3275 8479 3266 8488

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:21 AM EDTSpecial Weather StatementFFCDade39 min
Apr 10, 5:48 AM EDTSpecial Weather StatementFFCCatoosa, Walker42 min
Apr 10, 8:08 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon52 min
Apr 10, 12:10 PM EDTSpecial Weather StatementFFCTroup35 min
Apr 10, 12:38 PM EDTSpecial Weather StatementFFCHarris37 min
Apr 10, 1:12 PM EDTSpecial Weather StatementFFCTalbot63 min
Apr 10, 2:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion60 min
Apr 10, 2:49 PM EDTSpecial Weather StatementFFCTaylor26 min
Apr 10, 2:58 PM EDTSpecial Weather StatementFFCPeach32 min
Apr 10, 3:14 PM EDTSpecial Weather StatementFFCStewart61 min
Apr 10, 3:33 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach57 min
Apr 10, 4:01 PM EDTSpecial Weather StatementFFCWebster29 min
Apr 10, 4:24 PM EDTSpecial Weather StatementFFCTwiggs51 min
Apr 10, 4:29 PM EDTSpecial Weather StatementFFCSumter61 min
Apr 10, 5:06 PM EDTSpecial Weather StatementFFCHarris54 min
Apr 10, 5:24 PM EDTSpecial Weather StatementFFCDooly66 min
Apr 10, 5:29 PM EDTSpecial Weather StatementFFCFulton31 min
Apr 10, 5:47 PM EDTSpecial Weather StatementFFCGwinnett28 min
Apr 10, 6:04 PM EDTSpecial Weather StatementFFCDeKalb, Fulton26 min
Apr 10, 6:07 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett38 min
Apr 10, 6:20 PM EDTSpecial Weather StatementFFCDodge, Wilcox40 min
Apr 10, 6:43 PM EDTSpecial Weather StatementFFCDeKalb62 min
Apr 10, 6:45 PM EDTSpecial Weather StatementFFCWalton30 min
Apr 10, 6:49 PM EDTSpecial Weather StatementFFCLaurens41 min
Apr 10, 7:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Apr 10, 7:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Apr 10, 7:17 PM EDTSpecial Weather StatementFFCWalton28 min
Apr 10, 7:39 PM EDTSpecial Weather StatementFFCClayton21 min
Apr 10, 7:41 PM EDTSpecial Weather StatementFFCClayton19 min
Apr 10, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.